MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U415034RX
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided and a lot history review was performed.The device was not returned for evaluation, therefore the investigation is inconclusive for the reported failure.The definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u415034rx pta balloon dilatation catheter allegedly experienced a rupture.This information was received from one source.One patient was involved and there was no reported patient injury.The patient is female and age and weight were not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: new information was received for this malfunction; the malfunction was reassessed and determined to be not reportable.The lot number was provided and a lot history review was performed.The device was not returned for evaluation, therefore, the investigation is inconclusive for the reported failure.The definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9219897
Report Number2020394-2019-04291
Device Sequence Number16690082
Product Code LIT
UDI-Device Identifier00801741056802
UDI-Public(01)00801741056802
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU415034RX
Device Catalogue NumberU415034RX
Device Lot NumberCMCZ0236
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/22/2019
Supplement Report FDA Received Date01/08/2020
Patient Sequence Number1